Uniqueness of extremal functions in the bounds for Taylor coefficients of bounded functions of two complex variables
Doklady Akademii Nauk, Tome 145 (1962) no. 6, pp. 1195-1198
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_145_6_a0,
author = {I. I. Bavrin},
title = {Uniqueness of extremal functions in the bounds for {Taylor} coefficients of bounded functions of two complex variables},
journal = {Doklady Akademii Nauk},
pages = {1195--1198},
year = {1962},
volume = {145},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_145_6_a0/}
}
TY - JOUR AU - I. I. Bavrin TI - Uniqueness of extremal functions in the bounds for Taylor coefficients of bounded functions of two complex variables JO - Doklady Akademii Nauk PY - 1962 SP - 1195 EP - 1198 VL - 145 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1962_145_6_a0/ LA - ru ID - DAN_1962_145_6_a0 ER -
I. I. Bavrin. Uniqueness of extremal functions in the bounds for Taylor coefficients of bounded functions of two complex variables. Doklady Akademii Nauk, Tome 145 (1962) no. 6, pp. 1195-1198. http://geodesic.mathdoc.fr/item/DAN_1962_145_6_a0/